# SDR CA971007009

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 100BEECH
- Engine: Pwa PT6A28
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5016000389
- Condition: Defective
- Location: Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER RECEIVING THIRD SKIN FROM BEECH, ITEM STILL DID NOT CONFORM TO SPECS.  BEECH CONTACTED INFORMING THEM ITEM APPEARED TO BE INCORRECTLY STAMPED.  IF THE SKIN IS INSTALLED AS RECEIVED WOULD RESULT IN A TWISTED FLAP.  BEECH IS CURRENTLY CONDUCTING CONFORMITY CHECK ON REMAINING INVENTORY TO IDENTIFY SOURCE OF THE PROBLEM AND CORRECT IT.  ACFT TT:  15,891 HOURS.
